MathSciNet Relay Station
MathSciNet bibliographic data
MR1473875 (98j:60051) 60F17 (60G50)
Ziegler, Klaus Functional central limit theorems for triangular arrays of function-indexed processes under uniformly integrable entropy conditions. J. Multivariate Anal. 62 (1997), no. 2, 233–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement